# SDR 20001128AP012

- Difficulty date: July 31, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 73043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4084 - FLOOR EMERGENCY LIGHTING NEAR SEAT 12/13A FAILS TO ILUMINATE.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY AND CHARGER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE SIMA2131.  (M)
